# SDR C2XA08SHO17

- Difficulty date: February 2, 2008
- Submitted: February 2, 2008
- Operation: Air carrier
- Aircraft: N16559
- Make and model: Emb EMB-145LR
- Aircraft serial: 145603
- Aircraft time: 20,183 hours, 18,935 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Attach Bracket
- Part number: 14525008403
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK ATTACHMENT BRACKET LOWER TO VENT HAS DAMAGE.  MX REMOVED AND REPLACED ATTACHMENT BRACKET (LOWER-RUDDER 1 TO VENT) IAW EMB 145 SRM 51-40-02.
